# SDR 9905149760

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, LEFT WING REAR SPAR CAP HAS CORROSION AFT SIDE STA. XRS 267, NR 3 FLAP HINGE FITTING UPPER STUD HOLES. REPAIRED PER EA 97-171707.
